# SDR 2022F00106

- Difficulty date: March 8, 2022
- Submitted: March 8, 2022
- Operation: General aviation
- Aircraft: N360JE
- Make and model: Hawbee 4000
- Aircraft serial: RC36
- Aircraft time: 3,411 hours, 1,922 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 401384000013
- Part serial: 14107H2699
- Condition: Damaged
- Location: Cockpit Windscre
- Part time: 3,411 hours, 1,922 cycles
- Component: Windshield, Ppg
- Component part number: 401384000013
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

DURING PART 135 FLIGHT AIRCRAFT PILOTS SIDE FORWARD WINDSCREEN OUTER PANEL SHATTERED IN FLIGHT. FLIGHT CREW DIVERTED AND LANDED SAFELY. CAUSE OF FAILURE; INTERNAL SEAL AROUND THE WINDSCREEN ALLOWING WATER INTO WINDSCREEN HEATING ELEMENT WHICH SHORTED OUT, CAUSING HOT SPOT AND ULTIMATELY SHATTERING THE WINDSCREEN OUTER PANEL. AIRCRAFT MFG TEXTRON AND WINDOW MFG PPG HAVE NOT INVESTIGATED OR DETERMINED THE CAUSE OF THIS OR NUMEROUS OTHER COCKPIT WINDOW SHATTERING EVENTS.
